# SDR UIEA2021081301790

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Bleed Duct
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L BLD DUCT LEAK.  TURNED LT PACK ON AND OFF, MESSSAGE CLEARED,  PERFORMED OPS CHECK PER AMM 21-51-00, OPS CHECKED GOOD.
